# SDR SWAA2012082406929

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 37,506 hours, 25,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 59722881
- Condition: Damaged
- Location: Tailcone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAILCONE SLIDE CONTAINER SIGHT GLASS BROKEN.  REMOVED AND REPLACED SLIDE PER AMM.
